MAUDE Adverse Event Report: ENABLECV, LLC PROPLEGE (KIT); EDWARD PROPLEGE PERIPHERAL RETROGRADE CARDIOPLEGIA DEVICE

ENABLECV, LLC PROPLEGE (KIT); EDWARD PROPLEGE PERIPHERAL RETROGRADE CARDIOPLEGIA DEVICE
Model Number PR9
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Perforation of Vessels (2135); Hemodynamic instability (4868)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the placement of the device it was not visualized on the tee in the two chamber view.The team was looking at the depth markers instead and felt they were deep enough even though they did not see the tip of the device on tee.While this was not visualized, the balloon was inflated slowly by 0.1 ml intervals.This was an error in device use per the ifu as they should have waited to inflate after confirming visualization of placement per the tee.This coronary sinus appeared large in the 2 chamber view and the balloon was inflated to achive ventricularization slowly until 1.0ml.No ventricularization was noted on the vitals, and the volume was removed and the device brought back to the bicaval view.Upon retraction of the device the patient's hemodynamics became unstable and it was determined that the coronary sinus had been ruptured.Per additional information, bicaval view was step 1.They were worried about placement.Then they started retracting it.When asked about resistance, the rep reported that the device was moving through the sheeth and vasculature smoothly without resistance.The injury potentially occurred during placement/ inflation.Case was a myxoma.The patient is reportedly doing okay, but due to the event, the surgery converted to a sternotomy to repair the coronary sinus injury.Approximately 350 ml of blood loss during the procedure was noted.Note: use error reported in not obtaining visualization prior to inflating the balloon.
 
Additional Manufacturer Narrative
Misuse of the device by not visualizing the placement of the balloon with tee prior to inflating was confirmed.The user did not have extensive experience with the device.The product has been returned and initial evaluation has not been able to confirm any device malfunction.The investigation and additional evaluation are still in progress.Further findings and conclusions will be reported in a timely manner.Enablecv, llc will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
The device evaluation and production review were completed.No device malfunction was confirmed through evaluation.Abnormal use/misuse was noted in the description of event.Labelling and risk documentation are considered adequate.No additional actions are deemed required at this time.A manufacturing defect is not suspected per the dhr review.Per the product evaluation, the device functions properly.No damage or abnormalities were identified.The balloon did not leak and all lumens were patent and no leaks were identified.The device is fully functional.In summary, the cause of the reported adverse event is most likely tied to an issue during use when the device was not visualized prior to inflation.Positioning and confirming placement are critical steps in using the device safely and are covered in the instructions for use.Assignable cause is use error.Enablecv, llc will continue to review and monitor all reported events.Trends are monitored and if action is required, appropriate investigation will be performed.

Brand Name
PROPLEGE (KIT)
Common Device Name
EDWARD PROPLEGE PERIPHERAL RETROGRADE CARDIOPLEGIA DEVICE
Manufacturer (Section D)
ENABLECV, LLC
6967 s. river gate dr
ste 104
midvale UT 84047
Manufacturer (Section G)
ENABLECV, LLC
6967 s river gate dr.
ste 104
midvale UT 84047
Manufacturer Contact
dannette crooms
6967 s. river gate dr.
ste 104
midvale, UT 84047
8018424930
MDR Report Key24464690
Report Number3031571797-2026-00001
Device Sequence Number9360834
Product Code DWF
UDI-Device Identifier00840479400013
UDI-Public00840479400013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Model NumberPR9
Device Lot Number75EE6686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age62 YR
Patient SexFemale